# SDR UPS203048

- Difficulty date: April 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920UP
- Make and model: Boeing 727180C
- Aircraft serial: 19873
- System (JASC): 5754 · Leading Edge Devices
- Part: K-Flap
- Condition: Corroded
- Location: Nr 5 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND PITTING CORROSION ON THE ATTACH POINTS OF THE NUMBER 5 K-FLAP BULLNOSE.  MAINTENANCE REMOVED AND REPLACED THE K-LFAP IAW OHM 20-50-03 AND MM 27-81-01.
